PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 42 | 1 | 87-109
Tytuł artykułu

Trace functions on Iwahori-Hecke algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is an expanded version of a talk given at the Banach Center Symposium on Knot Theory in July/August 1995. Its aim is to provide a general survey about trace functions on Iwahori-Hecke algebras associated with finite Coxeter groups. The so-called Markov traces are relevant to knot theory as they can be used to construct invariants of oriented knots and links. We present a classification of Markov traces for the classical types A, B and D.
Słowa kluczowe
Rocznik
Tom
42
Numer
1
Strony
87-109
Opis fizyczny
Daty
wydano
1998
Twórcy
autor
  • UFR de Mathématiques, Université Paris 7, 2 Place Jussieu, F-75251 Paris Cedex 05, France
Bibliografia
  • [Bi] J. Birman, New points of view in knot theory, Bull. Amer. Math. Soc. 28 (1993), 253-287.
  • [Bo] N. Bourbaki, Groupes et algèbres de Lie, Chap. IV, V, VI, Hermann, Paris, 1968.
  • [BS] E. Brieskorn and K. Saito, Artin-Gruppen und Coxeter-Gruppen, Invent. Math. 17 (1972), 245-271.
  • [Ca] R.W. Carter, Conjugacy classes in the Weyl group, Compositio Math. 25 (1972), 1-59.
  • [CR] C.W. Curtis and I. Reiner, Methods of representation theory, Vol. 2, Wiley, 1987.
  • [Di] T. tom Dieck, Knotentheorien und Wurzelsysteme, Teil II, preprint, Math. Gottingensis 44, 1993.
  • [GL] M. Geck and S. Lambropoulou, Markov traces and knot invariants related to Iwahori-Hecke algebras of type B, J. reine angew. Math. 482 (1997), 191-213.
  • [GP] M. Geck and G. Pfeiffer, On the irreducible characters of Hecke algebras, Advances in Math. 102 (1993), 79-94.
  • [GR] M. Geck and R. Rouquier, Centers and simple modules for Iwahori-Hecke algebras, in: Finite Reductive Groups: Related Structures and Representations, Progress in Math. 141, Birkhäuser, 1997, 251-272.
  • [Jo] V.F.R. Jones, Hecke algebra representations of braid groups and link polynomials, Annals Math. 126 (1987), 335-388.
  • [La] S. Lambropoulou, Solid torus links and Hecke algebras of B-type, in: Proceedings of the Conference on Quantum Topology, D.N. Yetter (ed.), World Scientific Press, 1994.
  • [Pf] G. Pfeiffer, Charakterwerte von Iwahori-Hecke-Algebren von klassischem Typ, Aachener Beiträge zur Mathematik 14, Verlag der Augustinus-Buchhandlung, Aachen, 1995.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv42i1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.